Harry H. Kelejian

From InterSciWiki
Jump to: navigation, search


  • Das, D., Kelejian, H., & Prucha, I. (2003). Finite properties of estimators of spatial autoregressive models with autoregressive disturbances. Papers in Regional Science, 82, 1-26.
  • Kelejian, H., & Prucha, I. (1998). A generalized two-stage least squares procedure for estimating a spatial autoregressive model with autoregressive disturbances. Journal of Real Estate Finance and Economics, 17, 99-121.
  • Kelejian, H., Prucha, I., & Yuzefovich,Y. (2004). Instrumental variable estimation of a spatial autoregressive model with autoregressive disturbances: Large and small sample results. In J. P. LeSage & R. Pace (Eds.), Spatial and spatiotemporal econometrics (Vol. 18, Advances in Econometrics, pp. 163-198). Oxford, UK: Elsevier.
  • Kelejian, H., Prucha, I. 1998. A Generalized Spatial Two Stage Least Squares Procedure for Estimating a Spatial Autoregressive Model with Autoregressive Disturbances. Journal of Real Estate Finance and Economics vol. 17, pp 99-121.
  • Kelejian, H., & Robinson, D. (1993). A suggested method of estimation for spatial interdependent models with autocorrelated errors, and an application to a county expenditures model. Papers in Regional Science, 72, 297-312.